# SDR IPXA2016062004800

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 7,876 hours, 2,886 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200129
- Part serial: 001071
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER T/E LIGHTNING STRIKE DAMAGED.  REF LOG PAGE 238111, REPAIRED REF EO 5540-60426-B.
